RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1060–1063 (Mi dan39209)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On maximal and resolvable spaces. II

V. I. Malykhin

Lomonosov Moscow State University

Full text: PDF file (571 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 05.03.1975

Citation: V. I. Malykhin, “On maximal and resolvable spaces. II”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1060–1063

Citation in format AMSBIB
\Bibitem{Mal75}
\by V.~I.~Malykhin
\paper On maximal and resolvable spaces.~II
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1060--1063
\mathnet{http://mi.mathnet.ru/dan39209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0400136}
\zmath{https://zbmath.org/?q=an:0323.54035}


Linking options:
  • http://mi.mathnet.ru/eng/dan39209
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ponomarev, L. B. Shapiro, “Absolutes of topological spaces and their continuous maps”, Russian Math. Surveys, 31:5 (1976), 138–154  mathnet  crossref  mathscinet  zmath
    2. V. I. Malykhin, “On extremally disconnected topological groups”, Russian Math. Surveys, 34:6 (1979), 67–76  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:6
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019